# SDR SWAA2025032407679

- Difficulty date: March 20, 2025
- Submitted: March 24, 2025
- Operation: Air carrier
- Aircraft: N7864B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30638
- Aircraft time: 65,767 hours, 43,642 cycles
- System (JASC): 2540 · Lavatories
- Part: Post
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LAV DOOR POST CORRODED AT FLOOR LEVEL. <[01] REMOVED DAMAGED LAV POST SECTION IAW ZODIAC AEROSPACE STANDARD PRACTICES MANUAL 25-46-99.; [02] INSPECTION VERIFIED CORRECTIVE ACTION TAKEN IN STEP 1.; [03] C/W INSPECTION OF STEPS 6; 7; AND 8; [04] ACCOMPLISHED PERMANANT REPAIR TO FWD LAVE AFT I/B LOWER POST PER ZODIAC CMM.25-46-99.; [05] INSPECTED WORK ABOVE; [06] C/W; [07] INSPECTED WORK ABOVE.
